MAUDE Adverse Event Report: DEPUY SYNTHES PRODUCTS LLC 2MM X 15.6MM,FRTR,CRNA; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)

DEPUY SYNTHES PRODUCTS LLC 2MM X 15.6MM,FRTR,CRNA; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)
Model Number A-CRN-M-G1
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event was reported by the user facility to the food and drug administration, via medwatch form 3500a mwr# (b)(4).As of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.If additional information should become available, a supplemental medwatch report will be sent accordingly.
 
Event or Problem Description
It was reported that during an unspecified surgical procedure, the cutter device broke while drilling the skull bone.It was further reported that the device would not work and stopped.This event was reported from the facility on uf/importer report# (b)(4).It was not reported if there were any delays in the surgical procedure or whether a spare device was available for use.There was patient involvement.There were no injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.

Brand Name
2MM X 15.6MM,FRTR,CRNA
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)
Manufacturer (Section D)
DEPUY SYNTHES PRODUCTS LLC
4500 riverside drive
palm beach gardens FL 33410
MDR Report Key8106299
Report Number1045834-2018-52262
Device Sequence Number16619597
Product Code HBE
UDI-Device Identifier00845384013723
UDI-Public(01)00845384013723(11)180218(10)L493123983
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K113476
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA-CRN-M-G1
Device Catalogue NumberA-CRN-M-G1
Device Lot NumberL493123983
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/26/2018
Initial Report FDA Received Date11/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Patient Age45 YR
Patient Weight70